# SDR REXA2019122641768

- Difficulty date: December 14, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6905311228004
- Condition: Cracked
- Location: Bs 279
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LONGITUDUNAL FLOOR SUPPORT RBL 12,  BS 279.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-11-43-201-003-A01, AND FIGURE 53-11-43-995-819.
